1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.

Blood in Stool the day after taking ED pills

Discussion in 'Erectile Dysfunction Forum (Viagra/Cialis)' started by Eric B, Nov 17, 2017.

  1. Eric B

    Eric B Rookie

    Messages:
    1
    Likes Received:
    0
    Trophy Points:
    1
    Gender:
    Male
    Ratings:
    +0
    I have tested different variants of viagra, cialis and other brands. I have took it over a period of 3 years at different time. And recently, discovered blood in my stool the day after I take it. It started to be very small blood mixed with stool, red color, and yesterday I tried after 2 months without any viagra, and got heavy bleeding. Already took an appointment for a coloscopy, but meanwhile I would like to see if this problem have been seen by any other patient and the causes/risks.
     
  2. Jared

    Jared Rookie

    Messages:
    1
    Likes Received:
    0
    Trophy Points:
    1
    Ratings:
    +0
    Where are you from? Blood in stool is not a common side effect of Viagra - Its not even an uncommon one, I would say, it probably as no correleation with Viagra. Cloudy urine or some blood in urine is a very very rare side effect though. Have you traveled to a developing country? It could just be some ulcer and/or diarrhea.
     
  3. CallMtV

    CallMtV Rookie

    Messages:
    1
    Likes Received:
    0
    Trophy Points:
    1
    Gender:
    Male
    Ratings:
    +0
    Man, as far as you not gay and don't take it in your backhole, viagra and blood in stool are not connected at all. But that does mean that you are not okay and you have to see Doc!!! It's dangerous to keep it silent, even House M.D. tv show has an episode about it and it ended up with death and it based on real medicine cases, so have to go to clinic!